# SDR GTIA2019110744764

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,507 hours, 4,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT, PERFORMED SUPPLEMENTARY PROCEDURE FOR ELIMIN OF ODDO FUMES IN COCPIT WHEN X-BLEED CLOSED AND #1 PACK OFF. DIRTY SOCK SMELL DISIPATED.-REF TSM 05-50-00-810-63 VERIFIED #1 CONTAMINATE. DIRTY SOCK SMELL NOTICIED ONLY WITH PACK #1. VERIFIED NO LEAKS FROM APU. NO EVIDENCE OF ENGS LEAKS AT THIS TIME. SEE LOP PAGE 2553181-2
